# SDR ABXA9800150

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 47507431
- Condition: Cracked
- Location: Bs 702
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 702, LEFT SIDE CRACKED ABOVE CUSP.  REPAIRED IAW DC8 SRM 53-7-0.
